Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Unicellular Universal Quasinilpotent Weighted Shift

Domingo A. Herrero
Proceedings of the American Mathematical Society
Vol. 110, No. 3 (Nov., 1990), pp. 649-652
DOI: 10.2307/2047905
Stable URL: http://www.jstor.org/stable/2047905
Page Count: 4

You can always find the topics here!

Topics: Hilbert spaces, Banach space, Approximation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Unicellular Universal Quasinilpotent Weighted Shift
Preview not available

Abstract

For a suitably chosen sequence of weights $\{\alpha_n \}$, the unilateral weighted shift Q on $l^p (1 \leq p < \infty)$, defined by Qen = αne n + 1 (n ≥ 1), is a unicellular quasinilpotent operator such that Qk is not compact for any power k ≥ 1. As a corollary, several applications to approximation of Hilbert space operators are given.

Page Thumbnails

  • Thumbnail: Page 
649
    649
  • Thumbnail: Page 
650
    650
  • Thumbnail: Page 
651
    651
  • Thumbnail: Page 
652
    652